# SDR DALA13028039252

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 29,380 hours, 26,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1542, CANTED FRAME LOWER END IS CRACKED.  REMOVED DAMAGED SECTION BS 1542.  FABRICATED NEW FRAME, REPAIR SPLICE DOUBLER AND SHIMS.  INSTALLED REPAIR PARTS IAW ERA 513397-14.
